# SDR UHLA2014122200859

- Difficulty date: December 22, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N650RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000071
- Aircraft time: 28,295 hours, 17,426 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING APPROACH, FLAP FAIL EICAS MESSAGE WHEN FLAPS SELECTED TO 1 POSITION. RAN QRH AND RETURNED TO 0 POSITION. TRIED 1 POSITION AGAIN AND FAIL MESSAGE. SLATS POSITION 3, FLAPS 0. CONTINUED LANDING USING QRH FLAP/SLAT FAIL CHECKLIST.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  CLEARED INHIBITS AND PERFORMED OPS CHECKS OF FLAPS REF AMM 27-36-00. OPS CHECKED GOOD.
